# SDR USAA2012022000016

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 57,320 hours, 20,994 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397P
- Part serial: 215
- Condition: Noisy
- Location: Slats
- Part time: 81,445 hours, 33,155 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1033 , BOTH FLAP POINTERS ON 1/2 WITH THE FLAP LEVER UP.  L/E SLAT DISAGREE DISPLAYED.  CREW WAS ABLE TO GET THE LIGHT TO EXTINGUISH, AND CONTINUED TO DESTINATION.  ON ARRIVAL, AN EMERGENCY WAS DECLARED AND A NO FLAPS LANDING WAS MADE.  LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 5 SLAT OTBD ACTUATOR AT FAULT (MAKING GRINDING NOISES WHEN TURNED).  REPLACED OTBD NR 5 SLAT ROTARY ACTUATOR.  L/E SLAT SYSTEM TESTED GOOD.  DAMAGED ACTUATOR FUNCTIONED WITHIN MFG SPECS AS RECEIVED.  ALL COMPONENTS IN SERVICEABLE CONDITION.  RE-SHIMMED TORQUE LIMITER AS PRECAUTIONARY MEASURE.
